ダウンロード数 : ?
Title Transcription
イソウ ジュンジョ クウカン ノ アル シュ ノ ショウシャゾウ ニヨル ゾウ ニツイテ 2
Title Alternative
On Images of Topological Ordered Spaces under Some Quotient Mappings(II)
File
language
eng
Author
Miwa, Takuo
Description
In section one, we deal with a problem which arises from the theorem in the previous paper [3]. In section two, some examples are established as supplement to [3].
Journal Title
Memoirs of the Faculty of Literature and Science, Shimane University. Natural sciences
Volume
10
Start Page
27
End Page
29
ISSN
03709434
Published Date
1976-12-20
NCID
AN0010806X
Publisher
島根大学文理学部
Publisher Aalternative
The Faculty of Literature and Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Shimane University
このエントリーをはてなブックマークに追加